Trigonometric sums for recursive sequences of elements in a finite field
Matematičeskie zametki, Tome 11 (1972) no. 5, pp. 597-607
Cet article a éte moissonné depuis la source Math-Net.Ru
The problem of estimating trigonometric sums for sequences of elements in a finite field which satisfy a linear recursive equation with periodic coefficients is considered.
@article{MZM_1972_11_5_a14,
author = {V. I. Nechaev},
title = {Trigonometric sums for recursive sequences of elements in a finite field},
journal = {Matemati\v{c}eskie zametki},
pages = {597--607},
year = {1972},
volume = {11},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1972_11_5_a14/}
}
V. I. Nechaev. Trigonometric sums for recursive sequences of elements in a finite field. Matematičeskie zametki, Tome 11 (1972) no. 5, pp. 597-607. http://geodesic.mathdoc.fr/item/MZM_1972_11_5_a14/